Operasi Bilangan dengan Mathemagics

Rozi Fitriza, M.Pd, Rozi (2015) Operasi Bilangan dengan Mathemagics. Jurnal Tarbiyah al-Awlad, 4 (1). pp. 336-344. ISSN 2086-8065

[img] Text
Cover Al-Awlad.pdf

Download (1MB)
[img] Text
OPERASI BILANGAN DENGAN MATHEMAGICS.pdf

Download (307kB)
Item Type: Article
Subjects: L Education > LC Special aspects of education > LC5201 Education extension. Adult education. Continuing education
Depositing User: Users 54 not found.
Date Deposited: 09 Jun 2020 11:11
Last Modified: 09 Jun 2020 11:36
URI: http://repository.uinib.ac.id/id/eprint/10643

Actions (login required)

View Item View Item